# SDR DALA2024100509718

- Difficulty date: October 4, 2024
- Submitted: October 5, 2024
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 64,430 hours, 33,772 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3116 STRONG "DIRTY" SOCK SMELL DETECTED IN CABIN AND COCKPIT. CORRECTIVE ACTION: REPLACED BOTH RECIRC FAN FILTER AND VERIFIED NO SMELL PRESENT PER AMDS CARD # 0550-2003 MC. (9997762)
